# SDR CALA2025073107178

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 54,527 hours, 19,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WILL NOT TURN ON IN FIRST CLASS CHECKED EMERGENCY LIGHTING BATTERY M1676 M1675 AND M1674, AND M2503. FOUND M2503 BROKEN. REPLACED BATTERY AND CHARGER.  NO HELP. ALSO REPLACED M1676 BATTERY AND CHARGER. NO HELP. REFERENCE: 33-51-21-106, FIM 33-50 TASK 801, WDM  33-51-21-6  CHECKED AND INSPECTED CONNECTORS TO EMERGENCY BATTERY CHARGERS M1676 M1675 AND M1674,  AND M2503. NO DEFECTS FOUND. REF WDM 33-51-21 REPLACED M1674 POWER SUPPLY AND BATTERY PACK REFERANCE MM33-51-06-960-805 AND MM33-51-06-960-806.. ALL EEL OPS CHECKED NORMAL.
